# SDR AT0000044

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Web
- Condition: Corroded
- Location: Bs 150 - 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELECTRICAL COMPARTMENT COCKPIT SUBFLOOR CORRODED AT BS 150-160.  CUT OUT CORRODED AREA OF SUBFLOOR, FABRICATED FILLER/DOUBLER AND INSTALLED IAW DC9 SRM 51-30-2, 53-11-1, 53-01 FIGURE 4, 51-10-4, 51-10-3, 53-01.
